# SDR C2XA08ON115

- Difficulty date: April 14, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 16,171 hours, 12,990 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 902061
- Part serial: 1130
- Condition: Faulty
- Location: Cabin
- Part time: 16,171 hours, 12,990 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 7764 - LAX - FLIGHT CREW REPORTED ENG NR 2 FIRE DETECTION FAIL MSG ON EICAS FOR 15 SEC DURING DESCENT.  MX PERSONNEL REMOVED NR 2 ENG FIRE LOOP ASSY AND CONTROL MODULE OPERATIONALLY CHECKED SATISFACTORY, AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
